| Catalog Number |
APTUBE1 |
| Medical Device Problem Codes |
Defective Component (2292); Out-Of-Box Failure (2311); Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/08/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Results: there was no visible damage to the returned device.Conclusions: evaluation of the returned device confirmed that the red cap could not be unscrewed with reasonable force.The root cause of this complaint could not be determined.These devices are 100% visually inspected during inspection.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a microneurosurgery procedure, the hospital staff noticed that the red cap of the apollo irrigation tubing (tubing) would not twist off and therefore, the male end could not be used.The defective tubing was found prior to use and was not used for the procedure.The procedure was completed using a new tubing.